# SDR WX0A070777

- Difficulty date: February 17, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug MD 83
- Aircraft serial: 53246
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW PERSONNEL NOTICE DURING PRE-DEPARTURE CHECKS, SPARKS FROM WIRES ON CAPTAIN'S SIDE. WIRE LIT ON FIRE. SHUTDOWN POWER AND FIRE STOPPED.  MAINTENANCE DEPARTMENT PERSONNEL FOUND WIRING SYSTEM ON CAPTAIN'S CLEARVIEW WINDOW ANTI-FOG SYSTEM SHORTED.  CAPPED AND STOWED WIRES PER AMM 30-10-04.  ANTI-FOG SYSTEM CAPTAIN'S CLEARVIEW WINDOW PLACED ON MEL. 30-20-02 SIT 2 DMI 277729 EMP 6477.
